# SDR USAASB97277

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 189929
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 532 - AFTER T/O THE GEAR WOULD NOT RETRACT, ALL CIRCUIT BREAKERS WERE IN.  WITH FLAPS AT 1 UNIT THE T/O WARNING HORN SOUNDED, WITH FLAPS UP THE HORN SILENCED.  THE CREW DID NOT USE OVERRIDE TO RAISE GEAR OR ATTEMPT TO RAISE GEAR.  ELECTED TO RETURN TO CLT.  THE FLT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND S106 AIR SAFETY SENSOR BAD.  REPLACED SAME AND ADJUSTED PER MM.  PERFORMED EXTENSION AND RETRACTION OF GEAR SEVERAL TIMES.  OPERATIONAL CHECK OF SYSTEM GOOD.  (M)
